# SDR QXEA2013040300744

- Difficulty date: April 3, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR LOWER FLANGE HAS BARE METAL WITH POSSIBLE CORROSION AT STA YW 225.  REMOVED TOPCOAT IAW SRM 51-26-10-02-01, REV 12.  FOUND TO BE OUT OF LIMITS IAW SRM 57-20-05-00-01, REV 12.  AFTER REMAINING CORROSION IAW SRM 51-21-00-00-02, REV 12 MIN THICKNESS NOTED .172" CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1, REV 9.  REPLACED ANCHOR NUTS WITH NEW IAW RD8/4-57-2069 ISSUE 1.  REPAIR AREA IS IN LIMITS IAW RD8/4-57-2069, ISSUE 1.  ROTARY FLAP PEENED AREA TO .008A FOR 9 MINUTES 57 SECONDS IAW RD8/4-57-2069 ISSUE 1. (100 PERCENT COVERAGE). ALODINED IAW RD8/4-57-2069, ISSUE 1. APPLIED PRIMER IAW RD8/4-57-2069, ISSUE 1. COMPLIED WITH TC RD8/4-57-2069, WO 143401.
